# SDR SWAA2025022588983

- Difficulty date: January 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED COMMON TO VAPOR BARRIER BS663 LBL26 WL151 <[01]. REMOVED AND REPLACED NEW STIFFENER COMMON TO VAPOR BARRIER BS663 LBL26 WL151 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 REV:-.
